Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Experiencing a fizzing sound from head and neck, tired and hands vibrate. Quick eye movement. Related?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1997
Answered : 96 Questions
Dear Dr,

I am experiencing a fizzing sound coming from the back of my head/top of neck.
Along with this I am constantly tired, and sometimes my hands or neck randomly vibrate/shake for a short time (20 seconds). Unrelated or not i dont know but sometimes my eyes move very quickly from side to side for a few seconds

Please help?
Posted Wed, 29 May 2013 in Brain and Spine
Answered by Dr. Visvanathan K 16 minutes later

The symptoms you report could all be secondary to fatigue. However, it may also be a sign of something else happening in the brain like a seizure. Therefore, my advice to you is to consult a Doctor, preferably a Neuro specialist who can examine you and request a few tests and on the basis of this prescribe you medicines as he deems fit.

As I said before, the chances of something sinister being the cause of your symptoms is quite less, but a medical visit im sure will prove reassuring.

Hope this helps?
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor